You are here: MIMS > EPrints
MIMS EPrints

2006.273: The equivalence of some conjectures of Dade and Robinson

2006.273: Charles W. Eaton (2004) The equivalence of some conjectures of Dade and Robinson. Journal of Algebra, 271 (2). pp. 638-651. ISSN 0021-8669

Full text available as:

PDF - Archive staff only - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
209 Kb

DOI: 10.1016/j.jalgebra.2003.09.035

Abstract

We demonstrate that Conjecture 4.1 of [G.R. Robinson, Proc. London Math. Soc. (3) 72 (1996) 312–330] and Dade's projective conjecture are equivalent in a way which is compatible with the p-local rank. Further we consider refinements of these conjectures similar to those of Isaacs, Navarro and Uno, show their equivalence and demonstrate that in order to verify them it suffices to consider only those groups with no non-central normal p-subgroup.

Item Type:Article
Subjects:MSC 2000 > 20 Group theory and generalizations
MIMS number:2006.273
Deposited By:Miss Louise Stait
Deposited On:14 August 2006

Download Statistics: last 4 weeks
Repository Staff Only: edit this item